# SDR DALA2023121810339

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 60,680 hours, 31,634 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3126 - DIV - TO ABQ DUE TO LOSS OF THE YELLOW HYDRAULIC SYSTEM FLUID. CREW ALSO REPORTED THS JAM MESSAGE APPEARED DURING DIVERSION. CORRECTIVE ACTION: R/R YELLOW CASE DRAIN FILTER, YELLOW EDP FILTER, AND YELLOW HYDRAULIC SYSTEM PTU MANIFOLD 3015GM PER A319 AMM 29-13. OPS AND LEAK CHECKS GOOD. (5077764)
